# SDR OMNIDMR01

- Difficulty date: December 20, 2001
- Submitted: December 20, 2001
- Operation: General aviation
- Aircraft: N86ST
- Make and model: Hughes 369D
- Aircraft serial: 711012D
- Aircraft time: 8,800 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 369D23601501
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CRACKED ON TRAILING EDGE AND TRIM TAB CRACKED ON LEADING EDGE DUE TO EXCESS FLUTTER.  CRACKING CONCENTRATED AROUND AREA OF DAMPER WEIGHTS. TABS WERE TOO LONG AND ARE SUPPORTED ONLY BY RIVETS LOCATED ON LEADING EDGE,THE DAMPER WEIGHTS ADDED TO COMPENSATE. THE WEIGHTS NOT FLUSH TO TAB CREATES EXCESSIVE DRAG AND FURTHER CONTRIBUTES TO EXCESSIVE VIBRATION.   THE EXCESSIVE FLUTTER COMMON IN 369 SERIES.
